Jump to content

Hppd help


Floaty
 Share

Recommended Posts

does anyone here have difficulty watching anything in motion? I have noticed ever since dxm last year anything that will fluidly be in motion normally seems to create a vibrating effect especially when watching something on tv such as someone walking from one spot to another. Instead of seeing their motion normally it seems like the frame rate slows down, I have also noticed extremely noticeable tracers when viewing any lightscource. Let's say I look at an LED clock and shift my focus to something else the LED clocks light follows my eyes focus and creates a very long streak of light, I have started to develop a sort of OCD  over these issues ever since I noticed them. This has been like this the last year and a half. I have taken what I thought was lsd 10 times in a span of 2 years, dxm 2 times and mainly weed. What really sucks is that I do realize weed may effect this too but it is also my means of coping with this horrible issue.  I'm just so confused on this situation and am wanting to know if anyone else here experiences something similar to this.

Link to comment
Share on other sites

My vision flashes about 6 times a second, this creates a strobe like visual issue that affects the way I percieve motion. It's probably my most annoying symptom. I've not found anything that helps really, klonopin reduces it a bit, i guess

  • Upvote 1
Link to comment
Share on other sites

I have pretty similar symptoms. I have visual snow but that hardly bothers me. I also have mild afterimages (unless I look at something really bright, like the sun) but those don't bother me as much either. What's killed me over the last few years since getting HPPD is motion. My brain can't track anything that moves whatsoever and virtually everything leaves some form of a trail (LED lights, as you mention, are the absolute worst). Through dieting, exercise and drug abstinence I've made significant improvements and truth be told I'm starting to get closer to "normal" vision but I still have a ways to go. If I were you I'd stop doing drugs immediately in order to give yourself a chance at recovery. 

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.